# SDR YENA20121215676

- Difficulty date: December 15, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 48,652 hours, 18,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6402 MCO-TPA, ON HEAVY MAINTENANCE CHECK FOUND FWD LEFT WINDSCREEN EMERGENCY LIGHT WIRES PINS MISSING.  REPINNED AND TERMINATE WIRES FWD LEFT SCREEN EMERGENCY LIGHTS IAW ESPM 20-33-11.  FWD ENTRY LEFT WINDSCREEN EMERGENCY LIGHTS OPS CHECK GOOD IAW AMM 33-51-09.
